Back to all discussions

Inderal LA (propranolol)

Welcome to the Inderal LA (propranolol) Forum

  1. I have been taking Propranolol for about 3 months now. I started off with 60mg once a day, then 80mg once a day and i am on 80mg ER twice a day. I still am getting Migraines. Any suggestions on what to try next? I used to be on Depakote ER 500mg twice a day, but come to find out it was causing liver damage. I have tried Topamax (no help), but it just made me sick.

    1. CASRAK - Not every preventive will work for every patient. Sometimes it does help to increase the dosage and see if that will be helpful, but you need to talk to your doctor about that. There are over 100 different meds to try and combinations etc. Don't give up. Are you seeing a headache specialist?

      1. I am a veteran and have to see the VA for my care. I am trying everything to convince my Dr. to send me to someone who deals with this, but as of yet...NO HELP!!

        1. I just started propranolol last sunday. I am only taking 10mg twice a day. I have noticed already I'm getting some sort of an irregular heart beat and wondered if anyone else has experienced this? I've read on the side effects paper not to just stop taking this medicine all of a sudden. My Dr's office is closed today so I'm not sure what to do. Any suggestions? I'm only seeing a family doctor right now for migraines but I am going to make an appt. real soon for a headache specialist as I get over 10 a month. The bad thing is this is my first preventive medicine and it seemed like it might have been helping some.

          or create an account to reply.